MathSciNet Relay Station
MathSciNet bibliographic data
MR1927080 53C38 (53C65 58A25)
Babenko, Ivan K. Forte souplesse intersystolique de variétés fermées et de polyèdres. (French) [Strong intersystolic freedom of closed manifolds and polyhedra] Ann. Inst. Fourier (Grenoble) 52 (2002), no. 4, 1259–1284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement